# SDR 03FDEA00448

- Difficulty date: April 15, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47835
- Aircraft time: 76,971 hours, 20,188 cycles
- Engine: Ge CF650C2
- System (JASC): 7520 · Engine Cooling System
- Part: Manifold
- Condition: Dented
- Location: Engine Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SIDE LONGITUDINAL CDP AIR 14TH STAGE MANIFOLD FWD END 90 DEG   ELBOW PART HAS 2 EA ADJACENT DENTS.  CLOSING ACTION ON 04/14/03.  ON N/R 00425.  REMOVED AND REPLACED CDP AIR TUBE MANIFOLD AT 14TH STAGE IAW M/M 75-00-04-4.
